Modified Wiener index via canonical metric representation, and some fullerene patches

Modjtaba Ghorbani, Sandi Klavžar

Abstract


A variation of the classical Wiener index, the modified Wiener index, that was introduced in 1991 by Graovac and Pisanski, takes into account the symmetries of a given graph. In this paper it is proved that the computation of the modified Wiener index of a graph G can be reduced to the computation of the Wiener indices of the appropriately weighted quotient graphs of the canonical metric representation of G. The computation simplifies in the case when G is a partial cube. The method developed is applied to two infinite families of fullerene patches.

Keywords


Modified Wiener index, canonical metric representation, partial cubes, fullerene patches, nanocones

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.918.0b2

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications